# SDR F3LA200700133

- Difficulty date: June 14, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N907FR
- Make and model: Airbus A319-112
- Aircraft serial: 1743
- Aircraft time: 18,398 hours, 7,827 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED FLOOR PANEL 221PF DELAMINATED NEAR THE LAV MOUNTS AND A PUNCTURE NEAR THE LAV DOOR AREA.  REPAIRED DAMAGE TO THE TOP SKIN PANEL OF FLOOR PANEL 221PF IAW A319 SRM 53-02-00, PARA 8A, FIG 201 AND 202.  DELAMINATION WAS DETERMINED TO BE A DENSITY CHANGE IN THE PANEL DUE TO THE INSERTS INTEGRATED INTO THE SANDWICH STRUCTURE.
